# SDR SWAA2024072918347

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 77,968 hours, 46,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLIMINESCENT STRIP LOOSE NEAR AFT GALLEY ON CA SIDE.<[01] SECURED PHOTO. STRIP PER S.I.P.
